# SDR ASOA2012111302462

- Difficulty date: November 8, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 21,264 hours, 19,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG9602
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT PHOTOLUMINESCENT FLOOR TRACK HAS A SECTION OF GREY TRACK BASE, BROKEN AND MISSING.  REPLACED BROKEN FLOOR TRACK SECTION WITH NEW GREY TRACK BASE PIECE IAW AMM 33-51-01-400-807.
